# SDR EIA2006368

- Difficulty date: October 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,408 hours, 25,857 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER DEPARTURE, A/C EXPERIENCE INTERMITTENT TOTAL COMM FAILURE AFTER DESELECTING ALL AUDIO PANELS EXCEPT CAPT'S PANEL, COMM WAS REESTABLISHED.  FOUND FO'S ASP NR 1 AMP POSITION INOP, SWAPPED WITH 1ST OBS ASP SYSTEM, OPS NORM.  COME CHECK AT SAN FRAN ON VHF AIR-LINK AND ADF PA USING MIC YOKE SW.  OPS CHECK BAD, FOUND BROKEN WIRE AT CONNECTOR, REPAIRED WIRE OPS CHECK GOOD.
